advertisement
Question
Posted by: keri | 2010-04-22

Lexamil

HI there

I have been on lexamil for 3 years now. About 2 weeks ago I stopped taking them, I did not wean myself off. Emotionally I am feeling great but I am struggling with dizziness. How long will it take for the dizziness to subside. Some days are worse than others.

Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Usually this sort of symptom doesn't last more than 2-3 weeks, as the drug doesn't last so long in the body, and the body's own chemistry re-adjusts. But now you know why it's adviseable (a) to not stop meds without checking with your doctor as to whether to do so, and how to do so, and (b) to do so gradually.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010-04-23

Usually this sort of symptom doesn't last more than 2-3 weeks, as the drug doesn't last so long in the body, and the body's own chemistry re-adjusts. But now you know why it's adviseable (a) to not stop meds without checking with your doctor as to whether to do so, and how to do so, and (b) to do so gradually.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement